# SDR AMTA200500634

- Difficulty date: August 5, 2005
- Submitted: August 30, 2005
- Operation: Air carrier
- Aircraft: N555TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32589
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Condition: Unserviceable
- Location: Lt Shutoff Valve
- Component: Shutoff Valve
- Component part number: 32143044
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF AND CLIMB OUT, LT HIGH STAGE BLEED LIGHT ILLUMINATED ACCOMPANIED WITH EICAS MESSAGE RETURNED TO DEPARTURE.  T/S IAW FIM, FOUND HPSOV BUTTERFLY SEAL BROKEN.  REPLACED IAW FIM MM, LEAK CHECK GOOD.  (K)
